# SDR USAA000878

- Difficulty date: June 20, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 40,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD ANGLE CRACKED 4 INCHES, STATION 1138, STRINGER 5R INSIDE UPPER STRAP CHORD ANGLE.  FABRICATED REPAIR AND INSTALLED PER SRM 53-00-01 FIG 221.  (M)
